# SDR 96ZZZM413

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: 'S' Duct
- Condition: Corrosion
- Location: Bs 1332
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE 'S' DUCT STATION 1332 TO 1342 RIB 35 AT 6 O'CLOCK (BOTTOM) SKIN BULGED AND CRACKED.  REMOVED CORROSION AS PER SRM 51-10-6 AND CUT DAMAGED SECTIONS 4 INCHES BY 5 INCHES AND 1 INCH BY 1 INCH TREATED AND PAINTED PER SRM 51-10-2, FABRICATED NEW DOUBLERS 9 INCHES BY 3.75 INCHES .50, 5 INCH BY 2.75 INCHES .05 AND 1.5 INCH BY .75 .50 PER SRM 51-40-2.  INSTALLED DOUBLERS AND FILLERS AS PER SRM 51-40-2.
